Texas, 2019Drought in Texas, November 1 to 30, 2019
November 1 to 30, 2019 · NWS CRP · 11 events in 11 counties and zones
Severe drought conditions continued over portions of the Coastal Bend and Brush Country through the first part of the month. Conditions improved for most of south Texas after beneficial rainfall between the 7th and the 12th.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe drought conditions continued over portions of the Coastal Bend and Brush Country through the first part of the month. Conditions improved for most of south Texas after beneficial rainfall between the 7th and the 12th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Oct 31, 11:33 PM CST, 27 minutes earlier.
Area forecast discussion, Oct 31, 11:33 PM CST, 27 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1233 AM CDT Fri Nov 1 2019
.SHORT TERM...
Updated for 06Z aviation discussion.
&&
.LONG TERM...
North winds across the area have continued to weaken under high
pressure. Winds will shift to the east-southeast Friday as the
high pressure drifts to the east, but winds will remain light
through the forecast period. Cirrus will move across the area
tonight and increase by the afternoon as high level moisture
streams into the area. VFR conditions are expected for all sites
through the period.
The SREF does indicate the possibility of
MVFR ceilings near the end of the period for CRP. With low
confidence in this, will not have a mention of this in the TAF.
&&
.AVIATION...
&&
.PREV DISCUSSION... /Issued 928 PM CDT Thu Oct 31 2019/
DISCUSSION...No changes necessary for chilly forecast tonight.
Record low at VCT looks to be in jeopardy tomorrow morning with
lows just above freezing. There could be some brief freezing
temps in drainage areas as winds go light overnight. See Marine
section for SCA update.
MARINE...North winds continue to subside over the Gulf waters.
Have canceled the SCA for the near shore waters. Elevated seas
will continue for the rest of this evening. But changed the
expiration of the SCA for offshore to 05Z.
PREV DISCUSSION... /Issued 621 PM CDT Thu Oct 31 2019/
DISCUSSION...See Aviation section for 00Z TAFs.
AVIATION...North winds will continue to diminish this evening as
high pressure settles into the region. Thin cirrus will move
across the area tonight. Winds will turn to east-southeast on
Friday as the high pressure ridge drifts to the east but winds
will be light. Cirrus is expected to increase by the afternoon
as high level moisture streams across northern Mexico ahead
of a weak disturbance east of southern Baja California. VFR.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 54 69 49 72 60 / 0 0 0 0 10
Victoria 45 67 42 70 54 / 0 0 0 0 10
Laredo 50 70 49 74 59 / 0 0 0 0 10
Alice 52 70 45 73 57 / 0 0 0 0 10
Rockport 56 69 54 71 64 / 0 0 0 0 10
Cotulla 47 70 45 73 56 / 0 0 0 0 10
Kingsville 54 70 48 74 59 / 0 0 0 0 10
Navy Corpus 60 67 56 70 66 / 10 0 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&
XX/99...SHORT TERM
XX/99...LONG TERM
Hazardous weather outlook, Oct 31, 3:39 AM CST, 20 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
439 AM CDT Thu Oct 31 2019
TXZ229>234-239>247-342>347-442-443-447-010945-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
439 AM CDT Thu Oct 31 2019
This hazardous weather outlook is for South Texas.
.DAY ONE...Today and Tonight
A Wind Advisory is in effect through this morning for the coastal
counties and islands.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Isolated to scattered thunderstorms possible Sunday night through
early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
GMZ230-235-250-255-270-275-010945-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
439 AM CDT Thu Oct 31 2019
This hazardous weather outlook is for the Middle Texas
Coastal Waters.
.DAY ONE...Today and Tonight
A Gale Warning is in effect through this evening.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Isolated to scattered thunderstorms possible Sunday through early
next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
ANM/LS
Drought, Bee
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Bee forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.417, -97.741 (the zone’s center; the record gives no point)
Severe drought persisted across the extreme northern part of the county through the month.
Drought, Webb
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Webb forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Severe drought persisted across the extreme southern part of the county through the month.
Drought, Jim Wells
- When
- November 1, 12:00 AM CST to November 15, 11:59 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the northeast part of the county by the middle part of the month.
Drought, Duval
- When
- November 1, 12:00 AM CST to November 15, 11:59 PM CST
- Where
- Duval forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the western part of the county by the middle part of the month.
Drought, La Salle
- When
- November 1, 12:00 AM CST to November 15, 11:59 PM CST
- Where
- La Salle forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the northern part of the county by the middle part of the month.
Drought, Coastal San Patrico County
- When
- November 1, 12:00 AM CST to November 10, 11:59 PM CST
- Where
- Coastal San Patrico County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the area by the 10th day of the month.
Drought, Inland San Patrico County
- When
- November 1, 12:00 AM CST to November 10, 11:59 PM CST
- Where
- Inland San Patrico County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the area by the 10th day of the month.
Drought, Inland Nueces County
- When
- November 1, 12:00 AM CST to November 10, 11:59 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the area by the 10th day of the month.
Drought, Inland Refugio County
- When
- November 1, 12:00 AM CST to November 10, 11:59 PM CST
- Where
- Inland Refugio County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.322, -97.159 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the area by the 10th day of the month.
Drought, Live Oak
- When
- November 1, 12:00 AM CST to November 10, 11:59 PM CST
- Where
- Live Oak forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the northern part of the county by the 10th day of the month.
Drought, Victoria
- When
- November 1, 12:00 AM CST to November 10, 11:59 PM CST
- Where
- Victoria forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Severe drought improved to moderate across the northern part of the county by the 10th day of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Lakeshore Flood in New York, November 1 to 3, 2019$18 million · 52 kt wind · 26 events
- Flooding in Michigan, November 1 to 30, 2019$24 million · 8 events
- Flash Flood and Flooding in New York, November 1 to 5, 2019$2.0 million · 52 kt wind · 59 events
- Flash Flooding and Flooding in Vermont, November 1, 2019$4.8 million · 26 events
- Flash Flood and Flood in New York, November 1, 2019$2.3 million · 60 kt wind · 11 events
- Flash Flooding and Flooding in New York, November 1 to 2, 2019$915,000 · 4 events
- Strong Wind in New York, November 1, 2019$600,000 · 9 events
- Strong Wind in New Jersey, November 1, 2019$150,000 · 3 events
- Drought in Georgia, November 1 to 30, 201950 events
- High Wind in Connecticut, November 1, 2019$100,000 · 56 kt wind · 2 events
- Strong Wind in Connecticut, November 1, 2019$100,000 · 2 events
- High Wind in New York, November 1, 2019$100,000 · 60 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 865353, 865354, 865356, 865358, 865359, 865360, 865361, 865362, 865363, 865364, 865365.